File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ optimal control. Part 1. Model matching

TitleH∞ optimal control. Part 1. Model matching
Authors
Issue Date1989
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 1989, v. 49 n. 4, p. 1291-1330 How to Cite?
AbstractOur aim is to develop a new approach for solving the H∞ optimal control problem where the feedback arrangement takes the form of a linear fractional transformation. In Part 1, a basic kind of model-matching problem is considered: given rational matrices M(s) and N(s), the H∞-norm of an error function defined as E(s) = M(s) - N(s)Q(s) is minimized (or bounded) subject to E(s) and Q(s) being stable. Closed-form state-space characterizations are obtained for both E(s) and Q(s). The results established here will be used in Part 2 of the paper Y. S. Hung 1989) to solve the H∞ optimal control problem.
Persistent Identifierhttp://hdl.handle.net/10722/154890
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494

 

DC FieldValueLanguage
dc.contributor.authorHung, YSen_US
dc.date.accessioned2012-08-08T08:31:03Z-
dc.date.available2012-08-08T08:31:03Z-
dc.date.issued1989en_US
dc.identifier.citationInternational Journal Of Control, 1989, v. 49 n. 4, p. 1291-1330en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/154890-
dc.description.abstractOur aim is to develop a new approach for solving the H∞ optimal control problem where the feedback arrangement takes the form of a linear fractional transformation. In Part 1, a basic kind of model-matching problem is considered: given rational matrices M(s) and N(s), the H∞-norm of an error function defined as E(s) = M(s) - N(s)Q(s) is minimized (or bounded) subject to E(s) and Q(s) being stable. Closed-form state-space characterizations are obtained for both E(s) and Q(s). The results established here will be used in Part 2 of the paper Y. S. Hung 1989) to solve the H∞ optimal control problem.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleH∞ optimal control. Part 1. Model matchingen_US
dc.typeArticleen_US
dc.identifier.emailHung, YS:yshung@eee.hku.hken_US
dc.identifier.authorityHung, YS=rp00220en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0024649976en_US
dc.identifier.volume49en_US
dc.identifier.issue4en_US
dc.identifier.spage1291en_US
dc.identifier.epage1330en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridHung, YS=8091656200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats